# SDR AU981697

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A144710
- Condition: Malfunctioned
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 DOOR SLIDE (RT SIDE) FAILED TO INFLATE CORRECTLY WHEN TEST FIRING WAS CARRIED OUT. APPEARS THE SLIDE FOULED ON THE DOOR BUSTLE.
